# SDR SWAA2023050544100

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 61,891 hours, 36,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CONTAINER GIRT BAR AFT HOLDER NOT SECURE<[01] REPLACED RIVETS ON FWD ENTRY DOOR SLIDE CONTAINER GIRT BAR AFT HOLDER BRACKET IAW SRM 51-40-02
